Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Hypothyroidism, on thyronorm, ecospirin, increased levels of TSH during pregnancy. Cause?

Hi , Iam 6 weeks pregnant and had hypothyrodism for three years. the same had been controlled to .7 last month in june and now the level has increased to 18.7 . Iam having 100 mg thyronom , the same had been asked to taken alternative days for the last one month by my gynec. Iam also having ecosprin 75mg for the last one month. What cld be the problem for the TSH increase. T3 AND T4 normal range
Asked On : Mon, 30 Jul 2012
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Endocrinologist 's  Response

The thyroid hormone dose has to be increased by around 20-30% during pregnancy. If you are taking the thyroid hormones (thyronorm) in empty stomach then it wont be affected by your ecospirin dose, unless you have severe gastritis which will decrease the thyronorm absorption.
I suggest you to consult a doctor and increase the thyroxine dose to bring your TSH below 2.5. The thyroid function tests should be done every month in pregnancy.

Hope I have answered your querry

Dr Ajish TP
Consultant Endocrinologist
Answered: Wed, 8 Oct 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor